A factorization theorem and its application to extremally disconnected resolutions
Colloquium Mathematicum, Tome 28 (1973) no. 1, pp. 32-40
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_28_1_32_40,
author = {A. B{\l}aszczyk},
title = {A factorization theorem and its application to extremally disconnected resolutions},
journal = {Colloquium Mathematicum},
pages = {32--40},
year = {1973},
volume = {28},
number = {1},
doi = {10.4064/cm-28-1-32-40},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-28-1-32-40/}
}
TY - JOUR AU - A. Błaszczyk TI - A factorization theorem and its application to extremally disconnected resolutions JO - Colloquium Mathematicum PY - 1973 SP - 32 EP - 40 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-28-1-32-40/ DO - 10.4064/cm-28-1-32-40 LA - en ID - 10_4064_cm_28_1_32_40 ER -
A. Błaszczyk. A factorization theorem and its application to extremally disconnected resolutions. Colloquium Mathematicum, Tome 28 (1973) no. 1, pp. 32-40. doi: 10.4064/cm-28-1-32-40
Cité par Sources :